Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on extending semicharacters on semigroups


Author: Kenneth A. Ross
Journal: Proc. Amer. Math. Soc. 10 (1959), 579-583
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0109185-4
MathSciNet review: 0109185
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hewitt and H. S. Zuckerman, Finite dimensional convolution algebras, Acta Math. vol. 93 (1955) pp. 67-119. MR 0077522 (17:1048h)
  • [2] -, The $ {l_1}$-algebra of a commutative semigroup, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 70-97. MR 0081908 (18:465b)
  • [3] L. Pontrjagin, The theory of topological commutative groups, Ann. of Math. (2) vol. 35 (1934) pp. 361-388. MR 1503168
  • [4] Š. Schwarz, The theory of characters of finite commutative semigroups, Czechoslovak Math. J. vol. 4 (1954) pp. 219-247 (Russian). MR 0069815 (16:1085e)
  • [5] -, The theory of characters of commutative Hausdorff bicompact semigroups, Czechoslovak Math. J. vol. 6 (1956) pp. 330-361. MR 0092098 (19:1063b)
  • [6] A. Weil, L'Integration dans les groupes topologiques et ses applications, Paris, Hermann et Cie., 1940. MR 0005741 (3:198b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0109185-4
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society